Aa
Aa
A
A
A
Close
Avatar universal

gettin off geodon

my daughter has been on geodon for a year now. She is now going to wean herself off of it. reducing the dose each week. can anyone tell me what they went through and what to look for??
1 Responses
370181 tn?1595629445
Ziprasidone (Geodon) is a medication that must be withdrawn from very slowly. I would urge you, STRONGLY, to seek the advice of a qualified physician to help with this procedure. If you are unable to afford a doctors visit, please consult your local pharmacist in helping with your daughters withdrawl. Pharmacists are DOCTORS OF PHARMACOLOGY and can tell you the correct way to proceed. Please do not attempt this on your own.
Peace
Greenlydia
Have an Answer?

You are reading content posted in the Anxiety Community

Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1595629445
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?